Missouri Journal of Mathematical Sciences

Integer Solutions of Linear Diophantine Equations Form a Group

Ajai Choudhry

Full-text: Open access

Abstract

It is shown that the set of integer solutions of a single Diophantine equation, or of several simultaneous linear Diophantine equations, in an arbitrary number of variables, say $n$, is a group with respect to a suitably defined binary operation. Further, the aforesaid group is the direct sum of $n$ cyclic groups.

Article information

Source
Missouri J. Math. Sci., Volume 18, Issue 2 (2006), 135-141.

Dates
First available in Project Euclid: 3 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1564797713

Digital Object Identifier
doi:10.35834/2006/1802135

Zentralblatt MATH identifier
1148.11014

Subjects
Primary: 11D04: Linear equations

Citation

Choudhry, Ajai. Integer Solutions of Linear Diophantine Equations Form a Group. Missouri J. Math. Sci. 18 (2006), no. 2, 135--141. doi:10.35834/2006/1802135. https://projecteuclid.org/euclid.mjms/1564797713


Export citation